# SDR SWAA2023072481091

- Difficulty date: July 20, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 27,650 hours, 13,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ISLE CEILING EXIT LIGHT FWD LENS MISSING<[01] INSTALLED MISSING FWD LENS FOR OVERWING EMERGENCY EXITS IAW AMM 33-51-01.
